MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. COMPIA MRI CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. COMPIA MRI CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMC1D1
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
Health Effect - Clinical Codes Syncope (1610); Shock from Patient Lead(s) (3162)
Date of Event 05/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient may have been inappropriately shocked by the cardiac resynchronization therapy defibrillator (crt-d) for an atrial arrhythmia with concurrent fast ventricular tachycardia.Right ventricular (rv) lead oversensing and short ventricular intervals were also noted upon device interrogation.The patient had reportedly been syncopal during the time of these events.The crt-d and rv lead remain in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Follow-up concluded that the patient was appropriately shocked for a double tachycardia per the electrophysiologist.No action was taken.

Brand Name
COMPIA MRI CRT-D SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8659116
Report Number3004209178-2019-10628
Device Sequence Number2567030
Product Code NIK
UDI-Device Identifier00643169837706
UDI-Public00643169837706
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/14/2019
Device Model NumberDTMC1D1
Device Catalogue NumberDTMC1D1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2019
Supplement Date Received by Manufacturer06/05/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
419678 LEAD, 694765 LEAD, 5076-52 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age75 YR